MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device failed during surgery and the ventilation was stopped.There was no patient injury reported.
 
Additional Manufacturer Narrative
The electronic log file was analyzed.The information stored therein, indicates that an issue with the motor might have been the root cause, but the motor was not available for further investigation.The exact root cause could finally not be confirmed.In case the fabius shuts down automatic ventilation, the device will generate an audible alarm and a visible alarm message "ventilator fail" will be displayed.In this case automatic ventilation will no longer not possible.The user can switch to manual ventilation as described in the instructions for use.Monitoring functions will remain available.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20674070
Report Number9611500-2024-00502
Device Sequence Number18379998
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)200505(17)201126(93)8607000-75
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown